# SDR ASAA2013112896569

- Difficulty date: November 28, 2013
- Submitted: December 2, 2013
- Operation: Air carrier
- Aircraft: N517AS
- Make and model: Boeing 737890
- Aircraft serial: 35197
- Aircraft time: 18,986 hours, 5,732 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Controller
- Condition: Malfunctioned
- Location: Nr 2 Temp
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING FINAL APPROACH, PUSHED RECALL AND RECEIVED A RT PACK LIGHT.  RAN CHECKLIST, LIGHT STAYED ILLUMINATED.  ACFT GROUNDED.  PERFORMED BIT TEST OF BOTH PACK ZONE TEMP CONTROLLERS, NR 2 CONTROLLER SHOWED RAM AIR ACTUATOR FAULT ON BIT TEST.  PREVIOUS FLT WAS GO, FULL BIT TEST GO. RESET NR 2 CONTROLLER AND RAN 2 ADDITIONAL BIT TESTS, BOTH GO. SUCCESSFUL GROUND VERIFICATION.
